Open Access
1999/2000 The Space of Denjoy-Perron Integrable Functions
Brian S. Thomson
Real Anal. Exchange 25(2): 711-726 (1999/2000).


In the linear space$\mathcal{DP}[a,b]$ of all Denjoy-Perron integrable functions on an interval $[a,b]$ one wishes to introduce the most natural topology. Herein are some considerations that suggest what topology might be the most natural.


Download Citation

Brian S. Thomson. "The Space of Denjoy-Perron Integrable Functions." Real Anal. Exchange 25 (2) 711 - 726, 1999/2000.


Published: 1999/2000
First available in Project Euclid: 3 January 2009

zbMATH: 1016.26010
MathSciNet: MR1778525

Primary: 26A24 , 26A39 , 26A45 , 26A46

Keywords: Alexiewicz norm , Denjoy-Perron integral

Rights: Copyright © 1999 Michigan State University Press

Vol.25 • No. 2 • 1999/2000
Back to Top